- 12-05-2006, 07:48 PM
Guys I just pinned Sunday in my left glute with Sus-250. Today I noticed it's really sore and is starting to swell up. It seems to be the most sore after I've sat down for awhile but if I'm up moving around it's not really that bad. I know it's only been 3 days and I'm probably just over reacting, but I just wanted to see if you guys thought there was any cause for concern?
- 12-05-2006, 08:28 PM
Originally Posted by Jamey1EMy The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
- 12-05-2006, 10:39 PM
Is it red? Is it very warm to the touch like a fever?
12-06-2006, 04:01 PM
No redness that I can tell and it's not warm to the touch! It does seem to be getting alittle better though!
12-06-2006, 04:09 PM
Please describe your injection process and post injection process. Thanks-
My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
12-06-2006, 07:42 PM
I shaved a small area, cleaned with alcohol and had my gf inject. I read on a couple other post that moving around or flexing during the injection would cause that, and I did move around some. (couldn't help it, had to see what was going on). After which I rubbed for about 5 min's!
Similar Forum Threads
- By lexmuscle in forum Male Anti-Aging MedicineReplies: 7Last Post: 08-06-2012, 09:54 AM
- By hyper24 in forum AnabolicsReplies: 1Last Post: 11-15-2008, 06:14 PM
- By rick055 in forum Male Anti-Aging MedicineReplies: 2Last Post: 09-08-2007, 04:55 PM
- By CEDeoudes59 in forum AnabolicsReplies: 40Last Post: 10-13-2006, 12:47 AM
- By weider in forum AnabolicsReplies: 9Last Post: 03-01-2005, 10:47 PM